# SDR SWAA2021031950356

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH #3 Z-ANGLE CAP STRIP BOTTOM CORRODED / VERIFIED P/N 453A26-11 FOR AFT CARGO PIT RH #3 Z-ANGLE CAP STRIP IAW DRW 453A2600 SHEET 93 REV A ATAG - A21590
